# SDR SWAA2024090935525

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 55,783 hours, 33,693 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FIRE WARNING WENT OFF DURING START (BELL AND LIGHT) #1 ENGINE FIRE HANDLE PULLED ALERTS EXTINGUISED FIRE BOTTLE NOT DISCHARGED<[01] 01 - REMOVED AND REPLACED PER [AMM 80-11-01-401-NG (STARTER - REMOVAL/INSTALLATION - PERMANENT)]
